# SDR UPS96220729

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139017
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION (C53-100-05-4B) RT WING AFT BOTTLE PIN RUSTED AND PITTED AT INTERNAL MATING SURFACE.  REMOVED AND REPLACED BOTTLE PIN IAW T/C C53-100-05-4D.
